Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 181, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 28, 2021, 2:06 AM CDT for Wise County, Texas. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2021, 2:06 AM CDT (07:06 UTC)
- Expired
- May 28, 2021, 2:42 AM CDT
- In force
- 36 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 85 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 2:12 AM CDT | TSTM WND DMG | 5 N Decatur, TX | SOCIAL MEDIA REPORT OF SEVERAL TREES UPROOTED OR LARGE BRANCHES DOWN 5 MILES NORTH OF DECATUR. TIME ESTIMATED BY RADAR. |
| May 28, 2:30 AM CDT | TSTM WND DMG | 9 Nw Ponder, TX | SOCIAL MEDIA REPORT SEVERAL LARGE TREES UPROOTED OR LARGE BRANCHES DOWN IN DENTON CREEK FARMS AND IN A NEARBY NEIGHBORHOOD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1480 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1331 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.7
The text
As transmitted.
937
WUUS54 KFWD 280706
SVRFWD
TXC497-280800-
/O.NEW.KFWD.SV.W.0181.210528T0706Z-210528T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
206 AM CDT Fri May 28 2021
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Northern Wise County in north central Texas...
* Until 300 AM CDT.
* At 206 AM CDT, a severe thunderstorm was located near Alvord, or 7
miles northeast of Bridgeport, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Decatur, Bridgeport, Alvord, Chico, Runaway Bay and Lake
Bridgeport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3343 9738 3321 9739 3318 9740 3316 9789
3343 9786
TIME...MOT...LOC 0706Z 268DEG 34KT 3331 9771
HAIL...1.00IN
WIND...60MPH
$$
792 follow-up statements
824
WWUS54 KFWD 280724
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
224 AM CDT Fri May 28 2021
TXC497-280800-
/O.CON.KFWD.SV.W.0181.000000T0000Z-210528T0800Z/
Wise TX-
224 AM CDT Fri May 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHEASTERN WISE COUNTY...
At 223 AM CDT, a severe thunderstorm was located 10 miles northeast
of Decatur, moving east at 45 mph.
HAZARD...65 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Decatur and Alvord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3343 9738 3321 9739 3318 9740 3317 9773
3342 9774
TIME...MOT...LOC 0723Z 264DEG 37KT 3334 9747
HAIL...1.00IN
WIND...65MPH
$$
79175
WWUS54 KFWD 280742
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
242 AM CDT Fri May 28 2021
TXC497-280751-
/O.CAN.KFWD.SV.W.0181.000000T0000Z-210528T0800Z/
Wise TX-
242 AM CDT Fri May 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WISE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However gusty winds are still possible.
LAT...LON 3343 9738 3321 9739 3318 9740 3317 9773
3342 9774
TIME...MOT...LOC 0741Z 268DEG 34KT 3335 9727
$$
79What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 1:47 AM CDT, 19 minutes earlier.
Area forecast discussion, May 28, 1:47 AM CDT, 19 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 147 AM CDT Fri May 28 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Through Friday Night/ A line of showers and thunderstorms, which developed over Oklahoma along a cold front Thursday afternoon, continues to slowly move south and southeast across North Texas. Although this complex remains below severe limits, small hail and wind gusts up to 50 mph cannot be ruled out along the leading edge of thunderstorms and outflow boundary. Heavy rainfall may result in minor flooding issues by early Friday morning, especially given the antecedent conditions over the past few weeks. Over the next few hours, the highest PoPs will be generally along and east of the I-35 corridor, but we'll keep at least 30-40% PoPs further west to account for a few discrete cells that have developed early this morning. Otherwise, overcast skies prevail across most of North and Central Texas as high cloud cover associated with this complex and earlier dryline thunderstorms blankets the region. There should be a lull in precipitation across most of North Texas by 3-5AM and across our far southeastern counties by 6-7AM as the complex weakens and exits the region. I did keep some low PoPs across parts of Central Texas late Friday morning, but it's possible the morning hours remain precipitation-free. The aforementioned cold front is expected to become stationary just along or south of the I-20 corridor, resulting in northerly winds across North Texas through most of the day on Friday. South of the boundary, southerly to southeasterly winds will keep dewpoints in the low 70s. Showers and thunderstorms are expected to develop along and south of the stationary boundary Friday afternoon, with the best potential for development generally along/south of I-20 and along/west of I-35. Given the rich low-level moisture in place across the southern half of the region and presence of steep mid level lapse rates and instability, strong to severe discrete thunderstorms are possible. The main threat with this activity will be damaging wind gusts and large hail. The exact location on where thunderstorms develop will be highly dependent on where the frontal boundary stalls, so check back for updates as we continue to refine the forecast. As we head into Friday evening and night, the highest rain/storm chances will remain confined to areas south of the I-20 corridor. Garcia && .LONG TERM... /Issued 353 PM CDT Thu May 27 2021/ /Friday Night through Thursday/ Friday night's forecast is heavily dependent upon the intensity of tonight's complex of storms as there is quite a bit of variability among the guidance. As of this writing, we'll keep relatively high PoPs in the forecast, particularly south and southwest of the Metroplex. If tonight's complex is particularly strong, then outflow and the associated frontal boundary may get pushed well south and storm chances would be considerably lower. This is suggested by the latest NAM guidance and we'll continue to adjust PoPs accordingly. Any convective activity should continue to move southeast through early Saturday morning with a generally quiet afternoon. High temperatures will top out in the lower 80s on Saturday. It looks like the active pattern will continue into at least the middle of next week with persistent troughing over the western CONUS. This will result in primarily diurnally driven convective development off to our west each afternoon and evening. Some of these storms will move into our far western counties Sunday night with the coverage of storms increasing on Monday and Monday night across the region. A slow moving upper trough will remain out over northwest Mexico into midweek. Ample moisture and instability each day will result in scattered showers and thunderstorms through Wednesday. Sporadic severe weather will be possible over the next 7 days with a continued threat for isolated flash flooding. Dunn && .AVIATION... /NEW/ /06Z TAFs/ A line of showers and thunderstorms continues to push southward, sending an outflow boundary toward the Metroplex terminals. Expect a northward wind shift with the boundary with wind gusts near 30 to 35 knots. The convection is expected to move south to southeast and may reach Waco closer to 9Z if it maintains intensity. Ceilings should eventually fall to MVFR after 8-9Z across Central Texas and linger through the early morning hours. For the Metroplex terminals, it is possible MVFR ceilings are delayed until closer 10-12Z. VFR should return by late Friday morning and prevail through the remainder of the forecast period. Across the Metroplex terminals, winds should remain out of the north to northeast through Friday night as the cold front moves south. However, the front is expected to stall just south of the I-20 corridor on Friday, and this will result in additional convection along and south of the boundary during the afternoon hours. Opted to include a VCTS mention for the Metroplex terminals Friday afternoon to account for this potential, but it is possible the front stalls further south and the VCTS may be removed in subsequent TAF issuances. For Waco, winds should remain out of the south and southeast through most of the forecast period. Impacts due to developing convection along the stalled boundary are possible late Friday afternoon and evening. Garcia && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 65 79 64 79 65 / 40 20 5 10 20 Waco 68 81 66 79 65 / 60 40 0 20 10 Paris 61 78 57 74 60 / 20 20 5 10 10 Denton 61 78 60 76 62 / 30 20 5 20 20 McKinney 63 78 61 77 63 / 30 20 0 10 20 Dallas 67 80 65 79 66 / 40 20 0 10 20 Terrell 64 80 61 77 62 / 40 30 5 10 10 Corsicana 67 80 63 79 65 / 60 30 5 10 5 Temple 66 81 65 79 65 / 60 40 5 10 10 Mineral Wells 63 78 62 77 63 / 50 20 5 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 28, 1:43 AM CDT, 23 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 143 AM CDT Fri May 28 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-290645- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 143 AM CDT Fri May 28 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Rest of Tonight. Thunderstorm across North Texas early this morning continue to move south and southeast. Gusty winds and small hail are the main threats. Additionally, heavy rainfall may result in flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms remain possible on Friday and early Saturday before a break in storm chances on Sunday. There is a conditional threat for severe weather on Friday. If strong to severe storms develop late Friday afternoon, large hail and damaging winds will be possible. Additional thunderstorms are possible during the first half of next week. Any storms during this time period could contain strong wind gusts and heavy rainfall that may result in flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 27, 11:43 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1143 PM CDT Thu May 27 2021
TXZ093>095-104>107-280530-
Hunt TX-Hopkins TX-Collin TX-Lamar TX-Grayson TX-Delta TX-Fannin TX-
1143 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUNT...NORTHERN
HOPKINS...LAMAR...DELTA...NORTHEASTERN COLLIN...EASTERN GRAYSON AND
FANNIN COUNTIES UNTIL 1230 AM CDT...
At 1142 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Blossom to near Whitewright. Movement was east
at 40 mph. The Paris Airport recorded 35 mph wind gusts around 11:30
P.M.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Sherman, Paris, Denison, Bonham, Anna, Van Alstyne, Howe, Pottsboro,
Leonard, Cooper, Honey Grove, Whitewright, Gunter, Blossom, Wolfe
City, Bells, Tom Bean, Savoy, Celeste and Ector.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to minor flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3388 9554 3388 9531 3330 9531 3328 9632
3342 9676 3388 9664 3388 9660 3385 9663
3382 9653 3377 9650 3378 9643 3369 9634
3377 9629 3375 9619 3384 9615 3384 9602
3389 9593 3384 9577 3389 9575 3394 9559
TIME...MOT...LOC 0442Z 288DEG 36KT 3365 9539 3355 9642
BainSpecial weather statement, May 27, 11:46 PM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1146 PM CDT Thu May 27 2021
TXZ091>093-280530-
Grayson TX-Cooke TX-Montague TX-
1146 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR MONTAGUE...COOKE AND WESTERN
GRAYSON COUNTIES UNTIL 1230 AM CDT...
At 1146 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bowie to near Gunter. Movement was south
at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to minor flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3390 9758 3391 9746 3382 9743 3386 9726
3392 9721 3380 9721 3372 9714 3395 9698
3396 9691 3387 9688 3387 9680 3382 9676
3391 9665 3342 9676 3340 9671 3341 9688
3344 9797 3388 9796 3386 9783 3399 9769
TIME...MOT...LOC 0446Z 339DEG 26KT 3359 9790 3352 9680
BainSpecial weather statement, May 28, 12:20 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1220 AM CDT Fri May 28 2021
TXZ094-095-103>107-119-120-123-280615-
Hunt TX-Hopkins TX-Collin TX-Lamar TX-Rockwall TX-Denton TX-Rains TX-
Delta TX-Fannin TX-Dallas TX-
1220 AM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR ROCKWALL...HUNT...NORTHEASTERN
DENTON...HOPKINS...RAINS...SOUTHEASTERN LAMAR...DELTA...COLLIN...
NORTHEASTERN DALLAS AND SOUTHERN FANNIN COUNTIES UNTIL 115 AM CDT...
At 1219 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Deport to near Campbell to
near McKinney. Movement was southeast at 35 mph.
Half inch hail and wind gusts up to 45 mph will be possible with
these storms.
Locations impacted include...
Dallas, Plano, Garland, McKinney, Carrollton, Frisco, Richardson,
Allen, Rowlett, Wylie, Rockwall, The Colony, Greenville, Sachse,
Sulphur Springs, Addison, Commerce, Little Elm, Murphy and Prosper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Lake Lavon...Lake Ray Hubbard or Lake Tawakoni, get
out of the water and move indoors or inside a vehicle. If you can
hear thunder, you are close enough to be struck by lightning. Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3297 9532 3297 9567 3285 9566 3284 9629
3282 9630 3283 9653 3287 9672 3300 9685
3342 9703 3339 9609 3351 9533
TIME...MOT...LOC 0519Z 318DEG 29KT 3344 9536 3319 9597 3317 9665
BainSpecial weather statement, May 28, 12:31 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1231 AM CDT Fri May 28 2021
TXZ091>093-102-103-280615-
Denton TX-Grayson TX-Cooke TX-Montague TX-Wise TX-
1231 AM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTAGUE...
NORTHEASTERN WISE...NORTHERN DENTON...COOKE AND SOUTHWESTERN GRAYSON
COUNTIES UNTIL 115 AM CDT...
At 1230 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Forestburg to near Dorchester. Movement
was southeast at 30 mph.
Half inch hail and winds of up to 45 mph will be possible with these
storms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to minor flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3377 9719 3372 9714 3372 9711 3376 9708
3373 9667 3340 9676 3342 9704 3316 9693
3330 9741 3342 9774 3380 9763
TIME...MOT...LOC 0530Z 293DEG 26KT 3350 9758 3349 9670
BainSpecial weather statement, May 28, 1:14 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
114 AM CDT Fri May 28 2021
TXZ104-105-107-119>123-135-280715-
Kaufman TX-Van Zandt TX-Hunt TX-Hopkins TX-Collin TX-Rockwall TX-
Rains TX-Henderson TX-Dallas TX-
114 AM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR ROCKWALL...SOUTHERN HUNT...
KAUFMAN...VAN ZANDT...NORTHWESTERN HENDERSON...HOPKINS...RAINS...
SOUTHERN COLLIN AND EASTERN DALLAS COUNTIES UNTIL 215 AM CDT...
At 113 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Winnsboro to near Emory to near Garland.
Movement was southeast at 30 mph.
Strong thunderstorm outflow winds extended several miles ahead of
the main squall line and will be capable of 30 to 40 mph winds.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Dallas, Plano, Garland, Mesquite, McKinney, Frisco, Richardson,
Allen, Rowlett, Wylie, Rockwall, Greenville, Balch Springs, Sachse,
Terrell, Sulphur Springs, Seagoville, Forney, Kaufman and Gun Barrel
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to minor flooding. Do not drive your vehicle through flooded
roadways.
If on or near Lake Lavon...Lake Ray Hubbard or Lake Tawakoni, get
out of the water and move indoors or inside a vehicle. If you can
hear thunder, you are close enough to be struck by lightning. Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3296 9566 3272 9564 3268 9560 3248 9560
3235 9545 3234 9645 3241 9644 3245 9650
3253 9651 3255 9657 3317 9680 3314 9594
3329 9531 3296 9531
TIME...MOT...LOC 0613Z 314DEG 28KT 3297 9534 3281 9575 3291 9668
BainSpecial weather statement, May 28, 1:20 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
120 AM CDT Fri May 28 2021
TXZ091-092-101-102-280715-
Cooke TX-Montague TX-Wise TX-Jack TX-
120 AM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONTAGUE...NORTHERN
WISE...NORTHERN JACK AND SOUTHWESTERN COOKE COUNTIES UNTIL 215 AM
CDT...
At 119 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Bluegrove, or 19 miles north of Jacksboro, moving east
at 45 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include... Antelope, Postoak, Bowie, Muenster,
Alvord, Sunset, Forestburg and Newport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
Torrential rainfall is also occurring with this storm, and may lead
to minor flooding. Do not drive your vehicle through flooded
roadways.
If on or near Lake Amon G. Carter, get out of the water and move
indoors or inside a vehicle. If you can hear thunder, you are close
enough to be struck by lightning. Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 3367 9734 3335 9739 3337 9842 3347 9842
3347 9798 3364 9798
TIME...MOT...LOC 0619Z 270DEG 38KT 3350 9823
BainThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:20 PM CDT | River Flood Warning | FWD | Hunt, Kaufman, Rockwall | 24 hr |
| May 27, 8:20 PM CDT | River Flood Warning | FWD | Hunt | 37 hr |
| May 27, 10:39 PM CDT | Special Weather Statement | FWD | Cooke, Grayson | 21 min |
| May 27, 10:57 PM CDT | Special Weather Statement | FWD | Montague | 48 min |
| May 27, 11:12 PM CDT | Special Weather Statement | FWD | Grayson | 48 min |
| May 27, 11:43 PM CDT | Special Weather Statement | FWD | Delta, Fannin, Grayson, Lamar | 47 min |
| May 27, 11:46 PM CDT | Special Weather Statement | FWD | Cooke, Montague | 44 min |
| May 28, 12:20 AM CDT | Special Weather Statement | FWD | Collin, Delta, Hopkins, Hunt, Rains, Rockwall | 55 min |
| May 28, 12:31 AM CDT | Special Weather Statement | FWD | Cooke | 44 min |
| May 28, 1:14 AM CDT | Special Weather Statement | FWD | Hopkins, Hunt, Kaufman, Rains, Rockwall, Van Zandt | 61 min |
| May 28, 1:20 AM CDT | Special Weather Statement | FWD | Montague | 55 min |
| May 28, 2:31 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 37 min |
| May 28, 3:14 AM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 28, 9:54 AM CDT | River Flood Warning | FWD | Collin | 11 hr |
| May 28, 10:02 AM CDT | Special Weather Statement | FWD | Erath | 13 min |
| May 28, 10:42 AM CDT | Special Weather Statement | FWD | Comanche | 18 min |
| May 28, 10:47 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 43 min |
| May 28, 11:11 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 49 min |
| May 28, 11:40 AM CDT | Severe Thunderstorm Warning | FWD | Comanche | 50 min |
| May 28, 11:44 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 61 min |
| May 28, 11:52 AM CDT | Flash Flood Warning | FWD | Comanche | 113 min |
| May 28, 11:57 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath | 24 min |
| May 28, 12:10 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 65 min |
| May 28, 12:47 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 58 min |
| May 28, 1:04 PM CDT | Special Weather Statement | FWD | McLennan | 26 min |
| May 28, 1:21 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 54 min |
| May 28, 1:26 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 79 min |
| May 28, 1:43 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 32 min |
| May 28, 2:00 PM CDT | Areal Flood Advisory | FWD | Comanche | 3 hr |
| May 28, 2:32 PM CDT | Areal Flood Advisory | FWD | Hood, Somervell | 3 hr |
| May 28, 2:44 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Falls, McLennan | 61 min |
| May 28, 2:51 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 28, 3:10 PM CDT | Special Weather Statement | FWD | Eastland | 35 min |
| May 28, 3:32 PM CDT | Areal Flood Advisory | FWD | Coryell, Hamilton | 7 hr |
| May 28, 3:40 PM CDT | Special Weather Statement | FWD | Hill | 20 min |
| May 28, 3:43 PM CDT | Special Weather Statement | FWD | Falls | 47 min |
| May 28, 3:49 PM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| May 28, 3:52 PM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 28, 4:18 PM CDT | Special Weather Statement | FWD | Falls | 57 min |
| May 28, 4:21 PM CDT | Special Weather Statement | FWD | Lampasas, Mills | 54 min |
| May 28, 4:27 PM CDT | Areal Flood Advisory | FWD | Bosque, Hill, Johnson | 2 hr |
| May 28, 4:33 PM CDT | Areal Flood Advisory | FWD | Falls | 6 hr |
| May 28, 4:37 PM CDT | Special Weather Statement | FWD | Bell | 38 min |
| May 28, 5:01 PM CDT | Special Weather Statement | FWD | Hamilton | 29 min |
| May 28, 5:15 PM CDT | Special Weather Statement | FWD | Robertson | 45 min |
| May 28, 5:46 PM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 5 hr |
| May 28, 5:49 PM CDT | Areal Flood Warning | FWD | McLennan | 3 hr |
| May 28, 5:55 PM CDT | Special Weather Statement | FWD | McLennan | 50 min |
| May 28, 6:04 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell | 3 hr |
| May 28, 6:56 PM CDT | River Flood Warning | FWD | Coryell | 18 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.